Open Access

Hausdorff maps


Full Text

Coming Soon.





Article Information

TitleHausdorff maps
SourceMethods Funct. Anal. Topology, Vol. 4 (1998), no. 3, 58-60
MathSciNet MR1772632
CopyrightThe Author(s) 1998 (CC BY-SA)

Citation Example

M. A. Pankov, Hausdorff maps, Methods Funct. Anal. Topology 4 (1998), no. 3, 58-60.


BibTex

@article {MFAT24,
    AUTHOR = {Pankov, M. A.},
     TITLE = {Hausdorff  maps},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {4},
      YEAR = {1998},
    NUMBER = {3},
     PAGES = {58-60},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=24},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues